It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-17-2011, 04:17 PM   #1
Junior Member
(male)
 
Join Date: Jul 2009
Posts: 34
johnone HB User
Unhappy anyone else feel worse after antibiotics treatment?

took antibiotics for h pylori for 2 weeks. ever since then i have gotten worse. gassy stomach, heartburn,headaches,always cold,yellow/jelly like feces with mucus and sometimes blood in the stool. my tongue is also white,and i have to scrub it with baking soda for the stuff to come off,but it comes back within hours. i have been taking probiotics everyday since my treatment ended,but i don't see a difference. is this normal when you finish antibiotics treatment,or do i have something else now?

Last edited by johnone; 10-17-2011 at 04:19 PM.

 
Old 10-18-2011, 11:22 AM   #2
Senior Veteran
(female)
 
Join Date: Mar 2011
Location: Ireland
Posts: 2,816
solofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB User
Re: anyone else feel worse after antibiotics treatment?

This is very normal. The Antibotic treatment for H.Pylori is very hard.
I had the very same after my treatment.The white furry tongue is (Thrush) and it is common after Antibiotics. For this you need (Nystatin Oral Solution).
You should also be on a PPI for up to six weeks after H.Pylori treatment at least that is what my Dr recommended.
You are right to take the Probiotics and if you feel Nausea you can take (Domperidone) which is helpful.
Hope this helps and I hope you soon feel better. Solofelix.

 
Sponsors Lightbulb
   
Old 10-18-2011, 03:38 PM   #3
Junior Member
(male)
 
Join Date: Jul 2009
Posts: 34
johnone HB User
Re: anyone else feel worse after antibiotics treatment?

hey,thanks for response. what is a ppi? and do i need a prescription for it?

 
Old 10-19-2011, 01:38 AM   #4
Senior Veteran
(female)
 
Join Date: Mar 2011
Location: Ireland
Posts: 2,816
solofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB User
Re: anyone else feel worse after antibiotics treatment?

Quote:
Originally Posted by johnone View Post
hey,thanks for response. what is a ppi? and do i need a prescription for it?
PPI = Proton Pump Inhibitor

These are generally prescribed along with two types of Antibiotic for the treatment of H.Pylori. You are then told to continue with them for a few weeks after treatment.
They are to help with Acid Reflux and the other symptoms you are experiencing.
I was told to take mine for 4-6 wks.
I was prescribed NEXIUM and it is a prescription drug.

Solofelix.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
do antibiotics cause loose stools? johnone Digestive Disorders 2 09-25-2011 08:54 AM
Can anyone help me? savannahmary Digestive Disorders 9 03-31-2011 12:47 AM
Anyone with Chronic idiopathic nausea? Bungee3006 Digestive Disorders 132 08-14-2010 01:03 PM
Can anyone out there help? no doctor can... candolino Digestive Disorders 0 05-17-2010 12:53 AM
bloating getting worse - note to Harry smittygirl22 Digestive Disorders 17 06-12-2008 09:14 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



janewhite1 (20), bluepumkin (18), solofelix (15), Harry (13), Titchou (8), flipfleury (8), MountainReader (7), ladybud (7), jmarple (6), rufous57 (5)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (771), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 12:39 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!